TU Darmstadt / ULB / TUbiblio

Homogeneous Isotropic Turbulence: Geometric and Isometry Properties of the 2-point Velocity Correlation Tensor

Grebenev, Vladimir N. and Oberlack, Martin :
Homogeneous Isotropic Turbulence: Geometric and Isometry Properties of the 2-point Velocity Correlation Tensor.
[Online-Edition: https://doi.org/10.1080/14029251.2018.1503447]
In: Journal of Nonlinear Mathematical Physics, 25 (4) pp. 650-672. ISSN 1402-9251
[Article] , (2018)

Official URL: https://doi.org/10.1080/14029251.2018.1503447
Item Type: Article
Erschienen: 2018
Creators: Grebenev, Vladimir N. and Oberlack, Martin
Title: Homogeneous Isotropic Turbulence: Geometric and Isometry Properties of the 2-point Velocity Correlation Tensor
Language: German
Journal or Publication Title: Journal of Nonlinear Mathematical Physics
Volume: 25
Number: 4
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Date Deposited: 03 Sep 2018 11:21
DOI: 10.1080/14029251.2018.1503447
Official URL: https://doi.org/10.1080/14029251.2018.1503447
Export:

Optionen (nur für Redakteure)

View Item View Item